upset stomach help?

mythree
mythree Member Posts: 21
edited 20. Jul 2010, 11:23 in My Child Has Arthritis
my daughter was diagnosed nearly 2yrs ago now she was pescribed ibroprofen regually and has had numerous injections. problem is the medicine made her very loose if you know what i mean!! they changed her meds to piroxicam in feb this year but there has been no change and im not sure if its the cosultant or the doctor who has to deal with it !!!! if anyone knows will you please tell me xx
:?: :?: :?: :|

Comments

  • elnafinn
    elnafinn Member Posts: 8,043
    edited 30. Nov -1, 00:00
    Hello

    I am very sorry to hear about your little girl. Piroxicam can cause constipation; diarrhea; dizziness; gas; headache; heartburn; nausea; stomach upset. You would probably be able to see your GP faster than the consultant unless you can get the consultant to call you.

    Luv
    Elna x
    The happiest people don't have the best of everything. They just make the best of everything.

    If you can lay down at night knowing in your heart that you made someone's day just a little bit better, you know you had a good day.
  • illihor
    illihor Member Posts: 283
    edited 30. Nov -1, 00:00
    I'm not sure my gp says because it's a hossie prescribed for a minor to go back to them but we've been assigned a wonderful rhuemy nurse who can deal with things and if not she contacts her consultant who then ends up ringing us up anyway.

    Michelle